Items where Subject is "Q Science > QA Mathematics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | E | F | G | I | J | L | M | N | O | P | R | S | T | V | W | Y | Z
Number of items at this level: 69.

A

A. A. BOROVKOV, A. A. BOROVKOV and S. G. FOSS, S. G. FOSS (1998) ESTIMATES FOR OVERSHOOTING AN ARBITRARY BOUNDARY BY A RANDOM WALK AND THEIR APPLICATIONS. ESTIMATES FOR OVERSHOOTING AN ARBITRARY BOUNDARY BY A RANDOM WALK AND THEIR APPLICATIONS, 44 (2). pp. 231-253. ISSN 1095-7219

A. G. GRIN, A. G. GRIN (1997) ON STRONG ATTRACTION OF STATIONARY SEQUENCES TO A NORMAL LAW. ON STRONG ATTRACTION OF STATIONARY SEQUENCES TO A NORMAL LAW, 44 (4). pp. 768-774. ISSN 1095-7219

A. G. KUKUSH, A. G. KUKUSH and YU. S. MISHURA, YU. S. MISHURA (1996) ASYMPTOTIC PROPERTIES OF AN INTENSITY ESTIMATOR OF AN INHOMOGENEOUS POISSON PROCESS IN. ASYMPTOTIC PROPERTIES OF AN INTENSITY ESTIMATOR OF AN INHOMOGENEOUS POISSON PROCESS IN, 44 (2). pp. 273-292. ISSN 1095-7219

A. N. CHUPRUNOV, A. N. CHUPRUNOV (1996) ON CONVERGENCE IN LAW OF MAXIMA OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES WITH RANDOM COEFFICIENTS. ON CONVERGENCE IN LAW OF MAXIMA OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES WITH RANDOM COEFFICIENTS, 44 (1). pp. 93-98. ISSN 1095-7219

A. N. KOLMOGOROV, A. N. KOLMOGOROV and N. G. RYCHKOVA, N. G. RYCHKOVA (1998) RUSSIAN POETRY RHYTHM ANALYSIS AND PROBABILITY THEORY. RUSSIAN POETRY RHYTHM ANALYSIS AND PROBABILITY THEORY, 44 (2). pp. 375-385. ISSN 1095-7219

A. N. SHIRYAEV, A. N. SHIRYAEV ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS. ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS, 44 (2). pp. 225-230. ISSN 1095-7219

A. N. SHIRYAEV, A. N. SHIRYAEV ON THE HISTORY OF THE FOUNDATION OF THE RUSSIAN ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS. ON THE HISTORY OF THE FOUNDATION OF THE RUSSIAN ACADEMY OF SCIENCES AND ABOUT THE FIRST ARTICLES ON PROBABILITY THEORY IN RUSSIAN PUBLICATIONS.

A. N. SHIRYAEV, A. N. SHIRYAEV and A. S. CHERNY, A. S. CHERNY (1999) SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM. SOME DISTRIBUTIONAL PROPERTIES OF A BROWNIAN MOTION WITH A DRIFT AND AN EXTENSION OF P. L´EVY’S THEOREM, 44 (2). pp. 412-419. ISSN 1095-7219

A. TEMPELMAN, A. TEMPELMAN (1998) DIMENSION OF RANDOM FRACTALS IN METRIC SPACES. DIMENSION OF RANDOM FRACTALS IN METRIC SPACES, 44 (3). pp. 537-557. ISSN 1095-7219

A. V. LEBEDEV, A. V. LEBEDEV (1998) LIMIT THEOREMS ON MAXIMUMS OF POISSON SEQUENCES AND THEIR APPLICATIONS TO QUEUING THEORY. LIMIT THEOREMS ON MAXIMUMS OF POISSON SEQUENCES AND THEIR APPLICATIONS TO QUEUING THEORY, 44 (2). pp. 412-419. ISSN 1095-7219

A. YU. VERETENNIKOV, A. YU. VERETENNIKOV (1999) ON POLYNOMIAL MIXING AND CONVERGENCE RATE FOR STOCHASTIC DIFFERENCE AND DIFFERENTIAL EQUATIONS. ON POLYNOMIAL MIXING AND CONVERGENCE RATE FOR STOCHASTIC DIFFERENCE AND DIFFERENTIAL EQUATIONS, 44 (2). pp. 361-374. ISSN 1095-7219

Aliev, F A, Aliev, F A (1998) NEW CHARACTERIZATION OF DISCRETE DISTRIBUTIONS THROUGH WEAK RECORDS. NEW CHARACTERIZATION OF DISCRETE DISTRIBUTIONS THROUGH WEAK RECORDS, 44 (4). pp. 756-761. ISSN 1095-7219

Astoul, Julien, - and Geneix, Jérôme, - and Mermoz, Emmanuel, - and Sartor, Marc, - (2013) A simple and robust method for spiral bevel gear generation and tooth contact analysis. A simple and robust method for spiral bevel gear generation and tooth contact analysis. pp. 37-49.

B

B. A. ROGOZIN, B. A. ROGOZIN (1998) ON THE CONSTANT IN THE DEFINITION OF SUBEXPONENTIAL DISTRIBUTIONS. ON THE CONSTANT IN THE DEFINITION OF SUBEXPONENTIAL DISTRIBUTIONS, 44 (2). pp. 409-412. ISSN 1095-7219

Borodin, A N, Borodin, A N (1996) Distribution of functionals of certain non-markovian processes. Distribution of functionals of certain non-markovian processes, 44 (3). pp. 433-452. ISSN 1095-7219

Breton, A L E, Breton, A L E and Novikov, A A, Novikov, A A (2007) On stochastic approximation procedures with averaging. On stochastic approximation procedures with averaging. pp. 591-607. ISSN 1095-7219

D

D. NEUENSCHWANDER, D. NEUENSCHWANDER (1998) THE CLASS I0 FOR RANDOM INCREASING UPPER SEMICONTINUOUS FUNCTIONS. THE CLASS I0 FOR RANDOM INCREASING UPPER SEMICONTINUOUS FUNCTIONS, 44 (1). pp. 106-110. ISSN 1095-7219

E

E. B. DYNKIN, E. B. DYNKIN (1999) EXIT LAWS AND EXCESSIVE FUNCTIONS FOR SUPERPROCESSES. EXIT LAWS AND EXCESSIVE FUNCTIONS FOR SUPERPROCESSES, 44 (4). pp. 762-767. ISSN 1095-7219

E. MORDECKI, E. MORDECKI (1999) NECESSARY CONDITIONS FOR STABLE CONVERGENCE OF SEMIMARTINGALES. NECESSARY CONDITIONS FOR STABLE CONVERGENCE OF SEMIMARTINGALES, 44 (1). pp. 229-232. ISSN 1095-7219

E. VALKEILA, E. VALKEILA and A. V. MELNIKOV, A. V. MELNIKOV (1998) MARTINGALE MODELS OF STOCHASTIC APPROXIMATION AND THEIR CONVERGENCE. MARTINGALE MODELS OF STOCHASTIC APPROXIMATION AND THEIR CONVERGENCE, 44 (2). pp. 333-360. ISSN 1095-7219

F

F. S. NASYROV, F. S. NASYROV (1998) ON THE REPRESENTATION OF CERTAIN CLASSES OF STOCHASTIC ITˆO INTEGRALS IN THE FORM OF PATHWISE LEBESGUE INTEGRALS. ON THE REPRESENTATION OF CERTAIN CLASSES OF STOCHASTIC ITˆO INTEGRALS IN THE FORM OF PATHWISE LEBESGUE INTEGRALS, 44 (2). pp. 404-409. ISSN 1095-7219

G

G. FREIMAN, G. FREIMAN and A. M. VERSHIK, A. M. VERSHIK and YU. V. YAKUBOVICH, YU. V. YAKUBOVICH (1998) A LOCAL LIMIT THEOREM FOR RANDOM STRICT PARTITIONS. A LOCAL LIMIT THEOREM FOR RANDOM STRICT PARTITIONS, 44 (3). pp. 453-468. ISSN 1095-7219

G. M. MOLCHAN, G. M. MOLCHAN (1998) ON THE MAXIMUM OF A FRACTIONAL BROWNIAN MOTION. ON THE MAXIMUM OF A FRACTIONAL BROWNIAN MOTION, 44 (1). pp. 124-130. ISSN 1095-7219

Gamet, C, Gamet, C and Weber, M, Weber, M Entropy numbers of some ergodic averages. Entropy numbers of some ergodic averages , 44 (4). pp. 650-668. ISSN 1095-7219

I

I. A. IBRAGIMOV, I. A. IBRAGIMOV and M. A. LIFSHITS, M. A. LIFSHITS ON ALMOST SURE LIMIT THEOREMS. ON ALMOST SURE LIMIT THEOREMS, 44 (2). pp. 254-272. ISSN 1095-7219

I. EPIFANI, I. EPIFANI and A. LIJOI, A. LIJOI A FINITELY ADDITIVE VERSION OF THE LAW OF THE ITERATED LOGARITHM. A FINITELY ADDITIVE VERSION OF THE LAW OF THE ITERATED LOGARITHM, 44 (4). pp. 633-649. ISSN 1095-7219

Ibragimov, I A, Ibragimov, I A (1997) Estimation problems for coefficients of stochastic partial differential equations. part II. Estimation problems for coefficients of stochastic partial differential equations. part II, 44 (3). ISSN 1095-7219

J

J. R. MAGNUS, J. R. MAGNUS (1998) THE TRADITIONAL PRETEST ESTIMATOR. THE TRADITIONAL PRETEST ESTIMATOR, 44 (2). pp. 412-419. ISSN 1095-7219

L

L. V. ROZOVSKY, L. V. ROZOVSKY (1998) ON A FELLER THEOREM. ON A FELLER THEOREM, 44 (1). pp. 124-130. ISSN 1095-7219

Lebedev, A V, Lebedev, A V (1998) Limit theorems for maxima of independent random sums. Limit theorems for maxima of independent random sums. pp. 558-561. ISSN 1095-7219

Liptser, R, Liptser, R and Runggaldier, W J, Runggaldier, W J and Taksar, M, Taksar, M Diffusion approximation and optimal stochastic control. Diffusion approximation and optimal stochastic control. ISSN 1095-7219

M

M. Habib, M. Habib and C. McDiarmid, C. McDiarmid and J. Ramirez-Alfonsin, J. Ramirez-Alfonsin and B. Reed, B. Reed (1998) Reviews and bibliography (Habib, Mcdiarmid, Reed_1998). Reviews and bibliography (Habib, Mcdiarmid, Reed_1998), 44 (3). pp. 613-621. ISSN 1095-7219

M. L. NECHAEV, M. L. NECHAEV (1999) ON THE MEAN-VARIANCE HEDGING IN THE HO–LEE DIFFUSION MODEL. ON THE MEAN-VARIANCE HEDGING IN THE HO–LEE DIFFUSION MODEL, 44 (1). pp. 124-130. ISSN 1095-7219

M. V. Khatuntseva, M. V. Khatuntseva (1999) News of scientific life. News of scientific life, 44 (4). pp. 806-807. ISSN 1095-7219

Matsak, I K, Matsak, I K (1998) ON THE LAW OF THE ITERATED LOGARITHM IN BANACH. ON THE LAW OF THE ITERATED LOGARITHM IN BANACH, 44 (4). pp. 775-784. ISSN 1095-7219

Mikulevicius, R., Mikulevicius, R. and Rozovskii, B., Rozovskii, B. (2000) Fourier Hermite Expansions for Nonlinear Filtering. Fourier Hermite Expansions for Nonlinear Filtering, 44 (3). pp. 606-612. ISSN 1095-7219

Minozzo, M, Minozzo, M (1998) Purely game-theoretic random sequences: i. strong law of large numbers and law of the iterated logarithm. Purely game-theoretic random sequences: i. strong law of large numbers and law of the iterated logarithm, 44 (3). pp. 511-522. ISSN 1095-7219

N

N. V. SMORODINA, N. V. SMORODINA (1998) HOMOGENEOUS FUNCTIONAL OF A STRICTLY STABLE. HOMOGENEOUS FUNCTIONAL OF A STRICTLY STABLE, 44 (2). pp. 419-428. ISSN 1095-7219

N. V. TSILEVICH, N. V. TSILEVICH (1998) STATIONARY RANDOM PARTITIONS OF POSITIVE INTEGERS. STATIONARY RANDOM PARTITIONS OF POSITIVE INTEGERS, 44 (1). pp. 60-74. ISSN 1095-7219

Noquet, C, Noquet, C (1998) DISTRIBUTIONS OF A SEQUENCE AND ITS TRANSLATE. DISTRIBUTIONS OF A SEQUENCE AND ITS TRANSLATE, 44 (3). pp. 561-570. ISSN 1095-7219

Novak, S Y, Novak, S Y (1996) Generalized kernel density estimator. Generalized kernel density estimator. pp. 570-585. ISSN 1095-7219

O

O. E. BARNDORFF-NIELSEN, O. E. BARNDORFF-NIELSEN L-NONFORMATION, L-ANCILLARITY, AND L-SUFFICIENCY. L-NONFORMATION, L-ANCILLARITY, AND L-SUFFICIENCY. ISSN 1095-7219

O. V. GULINSKY, O. V. GULINSKY and R. SH. LIPTSER, R. SH. LIPTSER AN EXAMPLE OF LARGE DEVIATIONS FOR A STATIONARY PROCESS. AN EXAMPLE OF LARGE DEVIATIONS FOR A STATIONARY PROCESS, 44 (1). pp. 201-218. ISSN 1095-7219

P

P. DEL MORAL, P. DEL MORAL and M. DOISY, M. DOISY (1998) MASLOV IDEMPOTENT PROBABILITY CALCULUS. II. MASLOV IDEMPOTENT PROBABILITY CALCULUS. II, 44 (2). pp. 319-332. ISSN Society For Industrial And Applied Mathematics1095-7219

P. GRANDITS, P. GRANDITS (1998) ON MARTINGALE MEASURES FOR STOCHASTIC PROCESSES WITH INDEPENDENT INCREMENTS. ON MARTINGALE MEASURES FOR STOCHASTIC PROCESSES WITH INDEPENDENT INCREMENTS, 44 (1). pp. 124-130. ISSN 1095-7219

Pellegrinotti, A, Pellegrinotti, A and Sidoravicius, V, Sidoravicius, V and Vares, M E, Vares, M E (1998) Stationary state and diffusion for a charged particle in a one-dimensional medium with lifetimes. Stationary state and diffusion for a charged particle in a one-dimensional medium with lifetimes, 44 (4). pp. 697-721. ISSN 1095-7219

R

R. DOUADY, R. DOUADY and A. N. SHIRYAEV, A. N. SHIRYAEV and M. YOR, M. YOR (1998) ON PROBABILITY CHARACTERISTICS OF “DOWNFALLS” IN A STANDARD BROWNIAN MOTION. ON PROBABILITY CHARACTERISTICS OF “DOWNFALLS” IN A STANDARD BROWNIAN MOTION, 44 (1). pp. 1-17. ISSN 1095-7219

Rinott, Y, Rinott, Y and Rotar, V, Rotar, V SOME BOUNDS ON THE RATE OF CONVERGENCE IN THE CLT. SOME BOUNDS ON THE RATE OF CONVERGENCE IN THE CLT, 44 (3). pp. 523-536. ISSN 1095-7219

Rooij, A C M V A N, Rooij, A C M V A N and Ruymgaart, F H, Ruymgaart, F H and Zwet, W R V A N, Zwet, W R V A N (1998) Asymptotic efficiency of inverse estimators. Asymptotic efficiency of inverse estimators, 44 (4). pp. 722-738. ISSN 1095-7219

Rozovsky, L V, Rozovsky, L V (1998) ON THE J. DOOB INEQUALITY FOR CHARACTERISTIC FUNCTIONS. ON THE J. DOOB INEQUALITY FOR CHARACTERISTIC FUNCTIONS. pp. 588-591. ISSN 1095-7219

Rozovsky, L V, Rozovsky, L V (1998) An extremal property of the uniform distribution and some of its consequences. An extremal property of the uniform distribution and some of its consequences, 44 (3). pp. 583-588. ISSN 1095-7219

S

S. V. ZHULENEV, S. V. ZHULENEV (1997) ON LARGE DEVIATIONS, I. ON LARGE DEVIATIONS, I, 44 (1). pp. 75-92.

S. YA. MAKHNO, S. YA. MAKHNO (1997) CONVERGENCE OF SOLUTIONS OF ONE-DIMENSIONAL STOCHASTIC EQUATIONS. CONVERGENCE OF SOLUTIONS OF ONE-DIMENSIONAL STOCHASTIC EQUATIONS, 44 (3). pp. 495-510. ISSN 1095-7219

S. YU. NOVAK, S. YU. NOVAK (1997) ON THE MODE OF AN UNKNOWN PROBABILITY DISTRIBUTION. ON THE MODE OF AN UNKNOWN PROBABILITY DISTRIBUTION, 44 (1). pp. 109-113. ISSN 1095-7219

Soloviov, V N, Soloviov, V N (1997) Towards the theory of minimax-bayesian estimation. Towards the theory of minimax-bayesian estimation, 44 (4). pp. 739-754. ISSN 1095-7219

T

T. SHERVASHIDZE, T. SHERVASHIDZE (1997) LOCAL LIMIT THEOREMS FOR CONDITIONALLY INDEPENDENT RANDOM VARIABLES CONTROLLED BY A FINITE MARKOV CHAIN. LOCAL LIMIT THEOREMS FOR CONDITIONALLY INDEPENDENT RANDOM VARIABLES CONTROLLED BY A FINITE MARKOV CHAIN, 44 (1). pp. 131-136. ISSN 1095-7219

V

V. F. GAPOSHKIN, V. F. GAPOSHKIN (1998) ON THE INTEGRABILITY OF A MAXIMAL SQUARE FUNCTION IN ERGODIC THEORY. ON THE INTEGRABILITY OF A MAXIMAL SQUARE FUNCTION IN ERGODIC THEORY, 44 (2). pp. 375-385. ISSN 1095-7219

V. I. BAKHTIN, V. I. BAKHTIN (1997) CRAM´ER ASYMPTOTICS IN A SYSTEM WITH SLOW AND FAST MARKOVIAN MOTIONS. CRAM´ER ASYMPTOTICS IN A SYSTEM WITH SLOW AND FAST MARKOVIAN MOTIONS, 44 (1). pp. 1-17. ISSN 1095-7219

V. I. SERDOBOLSKII, V. I. SERDOBOLSKII (1997) ASYMPTOTICALLY DOMINATING ESTIMATION OF EXPECTATION VALUE VECTORS. ASYMPTOTICALLY DOMINATING ESTIMATION OF EXPECTATION VALUE VECTORS, 44 (1). pp. 124-130. ISSN 1095-7219

V. P. MASLOV, V. P. MASLOV and A. M. CHEBOTAREV, A. M. CHEBOTAREV (1999) AN EQUATION OF THE KOLMOGOROV–FELLER TYPE IN A FACTORIZED PROBABILITY SPACE. AN EQUATION OF THE KOLMOGOROV–FELLER TYPE IN A FACTORIZED PROBABILITY SPACE, 44 (2). pp. 375-385. ISSN 1095-7219

V. YU. KOROLEV, V. YU. KOROLEV ASYMPTOTIC PROPERTIES OF SAMPLE QUANTILES CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES. ASYMPTOTIC PROPERTIES OF SAMPLE QUANTILES CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES.

V. YU. KOROLEV, V. YU. KOROLEV (1998) CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES. CONSTRUCTED FROM SAMPLES WITH RANDOM SIZES, 44 (1). pp. 394-400. ISSN 1095-7219

V. ˇCEKANAVIˇCIUS, V. ˇCEKANAVIˇCIUS (1997) ON COMPOUND POISSON APPROXIMATIONS UNDER MOMENT RESTRICTIONS. ON COMPOUND POISSON APPROXIMATIONS UNDER MOMENT RESTRICTIONS, 44 (1). pp. 124-130. ISSN 1095-7219

Vatutin, Vatutin and Translated V A, Translated V A (1999) News of scientific life. News of scientific life, 44 (3). pp. 622-631. ISSN 1095-7219

W

W. SCHACHERMAYER, W. SCHACHERMAYER and W. SCHACHINGER, W. SCHACHINGER (1998) IS THERE A PREDICTABLE CRITERION FOR MUTUAL SINGULARITY OF TWO PROBABILITY MEASURES ON A FILTERED SPACE? IS THERE A PREDICTABLE CRITERION FOR MUTUAL SINGULARITY OF TWO PROBABILITY MEASURES ON A FILTERED SPACE?, 44 (1). pp. 124-130. ISSN 1095-7219

Y

YU. A. ROZANOV, YU. A. ROZANOV and F. SANS`O, F. SANS`O (1997) ON STOCHASTIC BOUNDARY PROBLEMS FOR HARMONIC FUNCTIONS IN BANACH SPACES. ON STOCHASTIC BOUNDARY PROBLEMS FOR HARMONIC FUNCTIONS IN BANACH SPACES, 44 (1). pp. 124-130. ISSN 1095-7219

Z

ZHENGYAN LIN, ZHENGYAN LIN (1997) THE INVARIANCE PRINCIPLE FOR SOME CLASS OF MARKOV CHAINS. THE INVARIANCE PRINCIPLE FOR SOME CLASS OF MARKOV CHAINS, 44 (1). pp. 1-17. ISSN 1095-7219

Zubkov, A M, Zubkov, A M (1999) ISOMORPHISMS BETWEEN SETS OF PROBABILITY DISTRIBUTIONS. ISOMORPHISMS BETWEEN SETS OF PROBABILITY DISTRIBUTIONS, 44 (4). pp. 794-797. ISSN 1095-7219

Zubkov, A M, Zubkov, A M (1999) ON THE ACCURACY OF NORMAL APPROXIMATION FOR THE DENSITIES OF SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES. ON THE ACCURACY OF NORMAL APPROXIMATION FOR THE DENSITIES OF SUMS OF INDEPENDENT IDENTICALLY DISTRIBUTED RANDOM VARIABLES, 44 (4). pp. 794-797. ISSN 1095-7219

This list was generated on Tue Jun 15 21:03:42 2021 WIT.